American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Adel B. Badi. An index theorem for Toeplitz operators on the quarter-plane. Proc. Amer. Math. Soc. 137 (2009) 3779-3786. MR 2529887.
Abstract, references, and article information   
View Article: PDF

[2] P. T. Church and J. G. Timourian. Critical values of Fredholm maps . Proc. Amer. Math. Soc. 104 (1988) 993-998. MR 964885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. S. Berger and R. A. Plastock. On the singularities of nonlinear Fredholm operators of positive index . Proc. Amer. Math. Soc. 79 (1980) 217-221. MR 565342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. A. Plastock. Nonlinear Fredholm maps of index zero and their singularities . Proc. Amer. Math. Soc. 68 (1978) 317-322. MR 0464283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. J. Tromba. Some theorems on Fredholm maps . Proc. Amer. Math. Soc. 34 (1972) 578-585. MR 0298713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1